# SDR ASOA05861

- Difficulty date: October 12, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341933
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CREW ESCAPE HATCH HANDLE WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CREW ESCAPE HATCH HANDLE IAW CRJ200 MM 52-22-03.  (M)
